American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16G30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Emre Coskun, Rajesh S. Kulkarni and Yusuf Mustopa. On representations of Clifford algebras of Ternary cubic forms. Contemporary Mathematics 562 (2012) 91-99.
Book volume table of contents   
View Article: PDF

[2] Daniel Chan. McKay correspondence for canonical orders. Trans. Amer. Math. Soc. 362 (2010) 1765-1795. MR 2574877.
Abstract, references, and article information   
View Article: PDF

[3] Max Neunhöffer and Sarah Scherotzke. Formulas for primitive idempotents in Frobenius algebras and an application to decomposition maps. Represent. Theory 12 (2008) 170-185. MR 2390671.
Abstract, references, and article information   
View Article: PDF

[4] Otto Kerner and Jan Trlifaj. Constructing tilting modules. Trans. Amer. Math. Soc. 360 (2008) 1907-1925. MR 2366968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gongxiang Liu and Fang Li. Pointed Hopf algebras of finite corepresentation type and their classifications. Proc. Amer. Math. Soc. 135 (2007) 649-657. MR 2262859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mark Kleiner and Idun Reiten. Abelian categories, almost split sequences, and comodules. Trans. Amer. Math. Soc. 357 (2005) 3201-3214. MR 2135742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yongzhi Cao. On the projective-injective modules over cellular algebras. Proc. Amer. Math. Soc. 132 (2004) 1613-1619. MR 2051121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] I. Reiten and M. Van den Bergh. Noetherian hereditary abelian categories satisfying Serre duality. J. Amer. Math. Soc. 15 (2002) 295-366. MR 1887637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Markus Reineke. Generic extensions and multiplicative bases of quantum groups at ${{\mathbf q=0}}$. Represent. Theory 5 (2001) 147-163. MR 1835003.
Abstract, references, and article information   
View Article: PDF

[10] Steffen König and Changchang Xi. A characteristic free approach to Brauer algebras. Trans. Amer. Math. Soc. 353 (2001) 1489-1505. MR 1806731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Daniel Simson. A reduced Tits quadratic form and tameness of three-partite subamalgams of tiled orders. Trans. Amer. Math. Soc. 352 (2000) 4843-4875. MR 1695036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jeremy Haefner and Gerald Janusz. Hereditary crossed products. Trans. Amer. Math. Soc. 352 (2000) 3381-3410. MR 1661242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Steffen König and Changchang Xi. Cellular algebras and quasi-hereditary algebras: a comparison. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 71-75. MR 1696822.
Abstract, references, and article information   
View Article: PDF

[14] C. Kenneth Fan. Structure of a Hecke algebra quotient. J. Amer. Math. Soc. 10 (1997) 139-167. MR 1396894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Darrell Haile and Patrick Morandi. On Dubrovin valuation rings in crossed product algebras . Trans. Amer. Math. Soc. 338 (1993) 723-751. MR 1104201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1